TURKISH JOURNAL OF MATHEMATICS, vol.45, no.4, pp.1668-1677, 2021 (SCI-Expanded)
Article / Article
TURKISH JOURNAL OF MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
SIRS (susceptible-infected-recovered-susceptible) epidemic model, global stability, Lyapunov function, Volterra-Lyapunov stability, DISEASE, MEDIA
Kocaeli University Affiliated:
In this study, we investigate an susceptible-infected-recovered-susceptible (SIRS) epidemic model with logistic growth and information intervention. Firstly, the basic reproduction number R0 is defined and the main results are given in terms of local stability. Then, sufficient conditions for the global stability of endemic equilibrium are obtained. Finally, some numerical simulations are given to validate our theoretical conclusions.